# SDR HNAA2020092400264

- Difficulty date: September 11, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 37,071 hours, 33,398 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INNER WEB HAS TOOLING MARK AT HB 4 BETWEEN VB 2-4.  COMPLETE: BLENDED AREA FOUND TO BE OUTSIDE ALLOWABLE LIMITS.  CUT OUT BLENDED AREA ON CARGO DOOR INNER WEB HB4 BETWEEN VB2.  ACCOMPLISHED REPAIR OF CARGO DOOR INNER WEB AT HB4 BETWEEN VB2, IAW EMB 145 SRM 52-30-01 AND PIEDMONT EO1-52-20-0335.
